How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Elliott, LPCC, NCC Your Own Question
Elliott, LPCC, NCC
Elliott, LPCC, NCC, Psychotherapist
Category: Mental Health
Satisfied Customers: 7664
Experience:  35 years of experience as a Licensed Professional Clinical Counselor, National Certified Counselor and a college professor.
40019946
Type Your Mental Health Question Here...
Elliott, LPCC, NCC is online now
A new question is answered every 9 seconds

I have been taking cymbalta for 2 years and it has been very

This answer was rated:

I have been taking cymbalta for 2 years and it has been very effective in controling anxiety but the last three days i have noticed severe itchy feet and hands with small blisters when i take it. i have been taking benedril and zertec to help . is this something likely from cymbalta?

Elliott, LPCC, NCC :

Seeking expert counseling is a sign of strength. A personal relationship with a caring professional is proven clinically effective.

Elliott, LPCC, NCC :

Dear friend,

Elliott, LPCC, NCC :

This could be an allergic reaction to Cymbalta.

Elliott, LPCC, NCC :

The following website states this:

Elliott, LPCC, NCC :

Get emergency medical help if you have any of these signs of an allergic reaction: skin rash or hives; difficulty breathing; swelling of your face, lips, tongue, or throat.

Elliott, LPCC, NCC :

www.rxlist.com/cymbalta-drug.htm

Customer:

thanks. i dont think my reaction is severe as i just have the little blisters on the palm of my left hand.

Customer:

both hands and both feet very ichy but better about 20 mins after taking oral benadril and zertec.

Customer:

i will call my psychiatrist in the morning when his office is open.

Elliott, LPCC, NCC :

That sounds like a good plan.

Customer:

its a little scary

Elliott, LPCC, NCC :

HOWEVER, if you experience difficulty breathing, get help right away.

Elliott, LPCC, NCC :

You have been given some warning signs.

Elliott, LPCC, NCC :

I would not take any more until you check this out.

Customer:

will do. thanks. S

Elliott, LPCC, NCC and other Mental Health Specialists are ready to help you

Related Mental Health Questions